# SDR C2XA04TY081

- Difficulty date: April 14, 2004
- Submitted: May 15, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 7,277 hours, 6,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Component: Pax Door, Emb
- Component part number: 14540316
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2C INSPECTION THE PAX DOOR WAS FOUND WITH 3 DENTS IN IT.  DENT 1 AND DENT TWO WERE FOUND WITHIN LIMITS.  ALODINED PRIMED AND PAINTED IAW EC5210-01103.  DENT NR 3 WAS OUT OF LIMITS.  MAINTENANCE CUT OUT AFFECTED AREA, FAB A DOUBLER AND FILLER AND INSTALLED IAW EC 5210-01104.  ALODINED AND PAINTED AREA AFFECTED IAW 135/145 CPM 51-21-04; 05; 06.  PRESSURE CHECKS PERFORMED AND GOOD.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
